# SDR SWAA2024110144067

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-600534<[01] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 8 REV-. TOOL USED DIGITAL CALIPER P/N: 500-196-300 S/N:B21141522 DUE DATE: 07 NOV 24.;[02] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 8 REV-. TOOL USED DIGITAL CALIPER P/N: 500-196-300 S/N:B21141522 DUE DATE: 07 NOV 24.
